MathSciNet Relay Station
MathSciNet bibliographic data
MR2206448 65N35 (41A05 65D05)
Guo, Ben-Yu; Wang, Li-Lian; Wang, Zhong-Qing Generalized Laguerre interpolation and pseudospectral method for unbounded domains. SIAM J. Numer. Anal. 43 (2006), no. 6, 2567–2589.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement